JournalsprimsVol. 41, No. 2pp. 329–337

Sum Relations for Multiple Zeta Values and Connection Formulas for the Gauss Hypergeometric Functions

  • Takashi Aoki

    Kinki University, Osaka, Japan
  • Yasuo Ohno

    Kinki University, Osaka, Japan
Sum Relations for Multiple Zeta Values and Connection Formulas for the Gauss Hypergeometric Functions cover
Download PDF

Abstract

We give an explicit representation for the sums of multiple zeta-star values of fixed weight and height in terms of Riemann zeta values.

Cite this article

Takashi Aoki, Yasuo Ohno, Sum Relations for Multiple Zeta Values and Connection Formulas for the Gauss Hypergeometric Functions. Publ. Res. Inst. Math. Sci. 41 (2005), no. 2, pp. 329–337

DOI 10.2977/PRIMS/1145475357